# SDR COMA2009020950078

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 25,157 hours, 22,407 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16735109
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED NWS INOP MSG AFTER SELECTING LANDING GEAR DOWN.  WOULD NOT RESET.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED RT NWS POSITION FEEDBACK RVDT.
